Alert archive / Missouri / Excessive Heat Warnings in 2011

Excessive Heat Warning 2, NWS Kansas City, MO

July 1, 201110 counties in Missouri; Linn County, Miami County, Kansas

NWS Kansas City, MO issued this excessive heat warning at Jul 1, 2011, 6:37 PM CDT for 10 counties in Missouri; Linn County, Miami County, Kansas. It took effect at Jul 1, 2011, 7:00 PM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2011, 6:37 PM CDT (23:37 UTC)
In effect from
Jul 1, 2011, 7:00 PM CDT
Expired
Jul 2, 2011, 7:00 PM CDT
In force
24 hr
Issued by
NWS Kansas City, MO

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS73 KEAX 012337
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT FRI JUL 1 2011


KSZ057-060-MOZ033-038>040-043>046-053-054-021030-
/O.CAN.KEAX.EH.W.0001.000000T0000Z-110703T0000Z/
/O.NEW.KEAX.EH.W.0002.110702T0000Z-110703T0000Z/
MIAMI-LINN KS-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...MOBERLY...
LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
637 PM CDT FRI JUL 1 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 7 PM
CDT SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL ONCE AGAIN CLIMB INTO THE MIDDLE 90S
  ON SATURDAY AFTERNOON WITH HEAT INDICES NEAR 105.

* IMPACTS: SUCH EXTREME HEAT CONDITIONS WILL LEAD TO AN 
  INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. THIS WILL 
  BE ESPECIALLY TRUE FOR THE CENTRAL URBANIZED AREAS OF KANSAS 
  CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION
IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF NON-ALCOHOLIC
BEVERAGES...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES...THE ELDERLY...AND PETS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.  HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

KSZ025-102>105-MOZ001>008-011>017-020>025-028>032-037-020045-
/O.CAN.KEAX.EH.W.0001.000000T0000Z-110702T0000Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-JACKSON-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...BETHANY...PRINCETON...UNIONVILLE...
LANCASTER...DOWNING...MOUND CITY...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...KANSAS CITY...INDEPENDENCE
637 PM CDT FRI JUL 1 2011

...EXCESSIVE HEAT WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE EXCESSIVE HEAT WARNING. 

* HEAT INDICES EARLY THIS EVENING HAVE COOLED TO BETWEEN 95 AND 100.
  IN ADDITION...A COLD FRONT WILL MOVE THROUGH THE AREA EARLY SUNDAY
  WITH AFTERNOON HEAT INDICES RANGING FROM 95 TO 100 ON SATURDAY AND
  90 TO 95 ON SUNDAY. 

$$

DB
3 follow-up statements
108 
WWUS73 KEAX 020848
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT SAT JUL 2 2011

KSZ057-060-MOZ033-038>040-043>046-053-054-021800-
/O.CON.KEAX.EH.W.0002.000000T0000Z-110703T0000Z/
MIAMI-LINN KS-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...MOBERLY...
LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
348 AM CDT SAT JUL 2 2011

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* TEMPERATURE: TEMPERATURES WILL ONCE AGAIN CLIMB INTO THE 
  MIDDLE 90S THIS AFTERNOON WITH HEAT INDICES NEAR 105. 

* IMPACTS: HEAT INDICES WILL RISE TO POTENTIALLY DANGEROUS LEVELS FOR
  THE THIRD DAY IN A ROW. PROLONGED EXTREME HEAT CONDITIONS WILL
  LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION
IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF NON-ALCOHOLIC
BEVERAGES...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES...THE ELDERLY...AND PETS.

&&

$$

HAWBLITZEL
382 
WWUS73 KEAX 021758
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT SAT JUL 2 2011

KSZ057-060-MOZ033-038>040-043>046-053-054-030000-
/O.CON.KEAX.EH.W.0002.000000T0000Z-110703T0000Z/
MIAMI-LINN KS-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...MOBERLY...
LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
1258 PM CDT SAT JUL 2 2011

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* TEMPERATURE: TEMPERATURES WILL ONCE AGAIN CLIMB INTO THE 
  MIDDLE 90S LATER THIS AFTERNOON WITH HEAT INDICES NEAR 105. 

* IMPACTS: HEAT INDICES WILL RISE TO POTENTIALLY DANGEROUS 
  LEVELS FOR THE THIRD DAY IN A ROW. PROLONGED EXTREME HEAT 
  CONDITIONS WILL LEAD TO AN INCREASED RISK OF HEAT RELATED 
  STRESS AND ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION
IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF NON-ALCOHOLIC
BEVERAGES...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES...THE ELDERLY...AND PETS.

&&

$$

CDB
931 
WWUS73 KEAX 030020
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 PM CDT SAT JUL 2 2011


KSZ057-060-MOZ033-038>040-043>046-053-054-030130-
/O.EXP.KEAX.EH.W.0002.000000T0000Z-110703T0000Z/
MIAMI-LINN KS-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-
PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...MOBERLY...
LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...
RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
720 PM CDT SAT JUL 2 2011

...EXCESSIVE HEAT WARNING HAS EXPIRED...

THE EXCESSIVE HEAT WARNING IS NO LONGER IN EFFECT. 

* HEAT INDICES THIS EVENING WERE GENERALLY BELOW 100. A COLD FRONT
  WILL MOVE THROUGH TONIGHT WITH COOLER TEMPERATURES ON SUNDAY.

$$

DB

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this excessive heat warning went out at Jul 1, 3:35 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 1, 3:35 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
335 PM CDT FRI JUL 1 2011

.DISCUSSION...

MAIN CONCERN OVER THE NEXT FEW DAYS DEALS WITH A FRONTAL BOUNDARY
THAT WILL STALL/DIE OUT OVER THE REGION...WHETHER THAT FRONT CAN HELP
TRIGGER ANY STORMS AND IT AFFECTS ON TEMPERATURES THROUGH THE
WEEKEND.

TONIGHT:

A COLD FRONT...EVIDENT ON REGIONAL REFLECTIVITY IMAGES AND IN SURFACE
OBSERVATIONS...WAS PUSHING INTO EASTERN NEBRASKA LATE THIS AFTERNOON.
CONVECTION ALONG THE FRONT HAS BEEN TIED TO THE COMPACT BUT FAIRLY
STRONG UPPER WAVE. THIS WAVE WILL LIFT WELL NORTH OF THE FORECAST
AREA TONIGHT BUT WILL HELP TO PUSH THE FRONT SOUTHWARD INTO THE AREA.
CONVERGENCE ALONG THE FRONT WILL NOT BE VERY STRONG AND WITH THE
UPPER WAVE ALREADY EXITING THE CHANCES OF CONVECTION LOOK FAIRLY LOW.
WILL CONTINUE WITH SLIGHT CHANCE POPS ACROSS NORTHWEST MISSOURI ALONG
AND BEHIND THE FRONT AND THEN BRING THIS AREA SOUTHWARD WITH TIME AS
THE FRONT DRAGS SOUTHWARDAS MODELS CONTINUE TO SHOW THE POSSIBILITY
FO STORMS WOKING INTO THE FORECAST AREA TONIGHT. LIMITED SHEAR AND
INSTABILITY SHOULD KEEP ANY STORM BELOW SEVERE LEVELS. HAVE KEPT LOW
TEMPERATURES VERY MILD WITH LOW TO MID 70S FOR ROUGHLY THE SOUTHERN
HALF TO TWO- THIRDS OF THE FORECAST AS AREAS AHEAD OF THE FRONT
SHOULD REMAIN SOMEWHAT MIXED WITH WARMER TEMPERATURES.

SATURDAY:

THE FRONT SHOULD HAVE PUSHED TO ALONG OR JUST SOUTH OF THE FORECAST
AREA BY SATURDAY AFTERNOON AND DEPENDING ON ITS PLACEMENT FAR SOUTHERN
AREAS OF THE FORECAST AREA MAY STILL SEE EXCESSIVE HEAT. EXPECT HIGH
TEMPERATURES IN THE CURRENT HEAT WARNING TO REMAIN IN THE MID TO
UPPER 90S WITH HEAT INDEX VALUES IN THE 100 TO 105 RANGE. CURRENT
HEAT WARNING LOOKS TO BE IN GOOD SHAPE AND HAVE NO PLANS TO ADJUST
ITS ALIGNMENT AS AREAS NORTH OF IT ARE STILL EXPECTED TO BE ABOUT 10
DEGREES COOLER WITH HEAT INDICES 10 TO 15 DEGREES COOLER. CONVECTIVE
CHANCES AGAIN LOOK SMALL DUE IN PART TO THE DECAYING NATURE OF THE
FRONT AND THE WEAK CONVERGENCE. DESPITE FLOW BECOMING A BIT MORE
ZONAL AND THE POSSIBILITY OF A WEAK UPPER WAVE MOVING THROUGH THE
REGION WILL KEEP POPS AT OR BELOW 20%.

SUNDAY - SUNDAY NIGHT:

THE RIDGE SHOULD BUILD AGAIN BY SUNDAY ACROSS THE SOUTHERN TO CENTRAL
ROCKIES WHICH WILL RESULT IN NORTHWEST FLOW FOR LATTER HALF OF THE
HOLIDAY WEEKEND. IT IS LIKELY THAT A THUNDERSTORM COMPLEX WILL FORM
IN THE HIGHER TERRAIN OF NEBRASKA AND TRACK TO THE EAST SOUTHEAST.
TIMING OF THIS REMAINS QUITE A CHALLENGE BUT THE NAM AND THE GFS AND
TO A LESSER EXTENT THE ECMWF AND GEM MOVE A WAVE THROUGH SUNDAY
AFTERNOON/EVENING. SO HAVE PLACED THE HIGHEST POPS ACROSS THE WEST
AND NORTHWEST FOR THE MORNING AND AFTERNOON HOURS. EASTERLY SURFACE
FLOW AND INCREASED CLOUD COVERAGE SHOULD KEEP TEMPERATURES IN THE 80S
TO PERHAPS THE LOW 90S.

CDB

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

AS UPPER RIDGING BECOMES RE-ESTABLISHED OVER THE CENTRAL
ROCKIES...HEIGHTS WILL GRADUALLY BUILD BACK ACROSS THE EASTERN
PLAINS AND LOWER MISSOURI RIVER VALLEY EARLY IN THE WEEK...WITH
TUESDAY STILL LOOKING LIKE THE HOTTEST DAY OF THE NEXT 7. REMAINING
DAYS LOOK NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.

THUNDERSTORMS CHANCES SHOULD REMAIN PRIMARILY NORTH AND EAST OF THE
REGION...ALONG THE PERIPHERY OF THE UPPER RIDGE. AS IS TYPICAL THIS
TIME OF YEAR...THE THREAT FOR PRECIPITATION IS CERTAINLY NON-ZERO
AND WILL BE GREATEST OVER THE NE MO COUNTIES...BUT THERE ARE NO
DISCERNIBLE SHORTWAVE TROUGHS OF INTEREST THROUGH THE PERIOD.

SOME OVERALL FLATTENING OF THE RIDGE...POSSIBLY IN RESPONSE TO
REPEATED ENERGY TRAVERSING THE NORTHERN PLAINS...COULD YIELD A
SLIGHTLY INCREASED THREAT OF PRECIPITATION WITH A WASHED OUT
TRAILING SURFACE BOUNDARY ON WEDNESDAY.

BOOKBINDER

&&

.AVIATION...

FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE ENTIRE
PERIOD. SOUTH SOUTHWESTERLY WINDS WILL BACK SOUTHERLY THIS EVENING AND THEN VEER
WESTERLY TO NORTHWESTERLY AS A WEAK FRONTAL BOUNDARY MOVES INTO AND
THROUGH THE TERMINALS. THIS IS EXPECTED TO BE A DRY FRONT WITH ONLY
SCT TO BKN MID LEVEL CLOUDS.

NOTE: AT THE DIRECTION OF THE FAA...EQUIPMENT FOR THE AUTOMATED
SURFACE OBSERVATION SYSTEM -ASOS- AT STJ WAS REMOVED ON JUNE
29...RENDERING THE SITE OUT OF COMMISSION UNTIL FURTHER NOTICE DUE TO
FLOODING ALONG THE MISSOURI RIVER. ONLY OCCASIONAL AUGMENTED
OBSERVATIONS ARE EXPECTED. WHILE TAF SERVICE FOR STJ WILL
CONTINUE...AMENDMENTS MAY NOT OCCUR REGULARLY.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MOZ033-
     038>040-043>046-053-054.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
     MOZ001>008-011>017-020>025-028>032-037.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR KSZ057-060.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ025-
     102>105.

&&
Hazardous weather outlook, Jul 1, 6:27 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT FRI JUL 1 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
627 PM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THE EXCESSIVE HEAT WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM THIS
EVENING FOR AREAS NORTH OF A LINE FROM PAOLA TO MOBERLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL PUSH SLOWLY SOUTH AND INTO CENTRAL MISSOURI ON
SATURDAY. HOWEVER...HEAT INDICES WILL STILL RANGE TO NEAR 105 ON
SATURDAY ACROSS AREAS SOUTH OF A LINE FROM PAOLA KANSAS TO MOBERLY.

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE OUTLOOK
AREA SATURDAY NIGHT THROUGH SUNDAY AND AGAIN TUESDAY NIGHT AND
WEDNESDAY. THE RISK OF SEVERE STORMS IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:31 AM CDTAreal Flood WarningEAXHolt24 hr

Nearby

Excessive Heat Warnings in Missouri, 2011Excessive Heat Warnings in Kansas, 2011Every excessive heat warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.